... my 150mg pills and went to sleep..when i woke up i couldnt walk or see right and was shaking very bad. But i slept more and i feel okay now. Should i be worried about anything since i feel okay now?
Even though you feel ok now,i would recommend you get yourself checked out! You took alot of the lamictal and well over the recomended dose prescribed for you,so you should seek medical help just to get yourself checked over!
If the lamictal is not working for you and you're not feeling right i would suggest you speak to your doc about changing your meds! This was an overdose you took and could have being fatal,you need to speak this out with your doc and let him/her know whats going on with you right now!
I wish you all the best and thank god you are ok to write this!
Please get checked out asap,even though you feel fine now,you need to be assesed properly.
Best of luck with it and take good care of yourself!
Awest, you think that you feel OK now, but what if next week you don't, and take a whole lot more of the pills due to your depression? Absolutely you need to get in touch with your doctor immediately - take nothing for granted here - and let him/her know what has happened .
I might not even be as concerned about any negative consequences from the big drug consumption (although it IS a concern), as to the state of mind you were in two days ago.
Get to a doctor fast, and if this feeling whereby you feel so depressed as to take a whole bunch of pills returns in the meantime, go straight to the ER! Because this is an emergency situation whatever way you look at it. Take Good care of yourself, and God Bless -
Awest please take the good advise you have been given call your dr now if you already haven't. Tell them its an emergency and yoou have to talk to them right away. Let them knw how bad your depression has been obviously your medication is not working for you and it needs adjusted right away and so this horible thing does not happen again. If you ever feel this way again please tell someone so they can be with you and help you through. If nobody can do so call 911 so you can be here with us again cause if your not here you will be missed I'm sure yur family will miss you as well and wish you had found help. Please call dr. Jaime
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2013 • 3 answers
Posted 28 Nov 2013 • 3 answers
Posted 20 Jan 2014 • 3 answers
Posted 17 Nov 2016 • 3 answers
Tri-Sprintec - I started this BC a month and 2 days ago. I am extremely moody and just so depressed?
Posted 25 May 2017 • 0 answers